MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 119-140 (2001)

Reaction-diffusion systems: Destabilizing effect of conditions given by inclusions II, Examples

Jan Eisner

Jan Eisner, Mathematical Institute, Academy of Sciences of the Czech Republic, Zitna 25, Praha 1, Czech Republic, e-mail:

Abstract: The destabilizing effect of four different types of multivalued conditions describing the influence of semipermeable membranes or of unilateral inner sources to the reaction-diffusion system is investigated. The validity of the assumptions sufficient for the destabilization which were stated in the first part is verified for these cases. Thus the existence of points at which the spatial patterns bifurcate from trivial solutions is proved.

Keywords: bifurcation, spatial patterns, reaction-diffusion system, mollification, inclusions

Classification (MSC2000): 35B32, 35K57, 35K58, 47H04

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition